Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Houston/Galveston, TX

May 10, 2013Waller County, Texas

NWS Houston/Galveston, TX issued this special weather statement at May 10, 2013, 2:21 AM CDT for Waller County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2013, 2:21 AM CDT (07:21 UTC)
Expired
May 10, 2013, 3:00 AM CDT
In force
39 min
Issued by
NWS Houston/Galveston, TX

County Waller County, TX

The radar

The Houston radar (KHGX), 88 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WWUS84 KHGX 100721
SPSHGX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 AM CDT FRI MAY 10 2013
 
TXZ199-212-213-100800-
HARRIS TX-WALLER TX-MONTGOMERY TX-
221 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
STRONG THUNDERSTORMS 8 MILES SOUTH OF WALLER TO NEAR STAGECOACH... 
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMBALL...BROOKSHIRE...WALLER...PATTISON AND STAGECOACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO 
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL 
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3025 9558 2997 9540 2976 9595 2998 9608
TIME...MOT...LOC 0717Z 243DEG 27KT 2994 9590 

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this special weather statement went out at May 10, 12:08 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 10, 12:08 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1208 AM CDT FRI MAY 10 2013

.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
A SURFACE BOUNDARY WAS LOCATED NEAR KCLL AND KUTS LATE THIS
EVENING. THERE WAS SOME SHOWER AND THUNDERSTORM DEVELOPMENT ALONG
THE BOUNDARY WEST OF KCLL AT 05Z...AND EXPECT A CHANCE FOR SHOWERS
OR THUNDERSTORMS THROUGH AT LEAST 08Z AND POSSIBLY THROUGH THE
NIGHT. OTHERWISE MVFR TO IFR CONDITIONS ARE LIKELY THROUGH MID
MORNING. NOT CONFIDENT ON THE CEILING FORECAST FOR THE BIG HOUSTON
AIRPORTS OR FOR LOCATIONS SOUTH TO THE COAST. DO EXPECT VFR TO
DEVELOP DURING THE LATE MORNING AND MIDDAY PERIOD. MODELS ARE
CONSISTENT IN BRING ANOTHER CHANCE OF THUNDERSTORMS FRIDAY
AFTERNOON.

40

&&

.PREV DISCUSSION... /ISSUED 917 PM CDT THU MAY 9 2013/

UPDATE...
SEE EVENING UPDATE.

DISCUSSION...
REMOVED A FEW COUNTIES FROM SVA 151 BUT WILL LET THE REST OF THE
WATCH RIDE TIL 03Z AS TRAINING THUNDERSTORMS CONTINUE TO TREK
ACROSS THE NORTHERN THIRD OF THE CWA. BOWING STORMS EARLIER THIS
EVENING PRODUCED SOME WIDESPREAD WIND DAMAGE IN MADISON AND TRINITY
COUNTIES. ACTUALLY...AM A BIT SURPRISED THAT DAMAGE REPORTS WERE
SO TAME IN POLK AND SAN JACINTO COUNTIES CONSIDERING THE STORM
STRUCTURES. TRAINING OF STORMS IS BEGINNING TO BECOME A PROBLEM AS
WELL. THE ASOS AT KCLL REPORTED 2.89 INCHES OF RAIN WHICH IS A NEW
DAILY RAINFALL RECORD. KUTS HAS RECEIVED 3.35 INCHES OF RAIN
TONIGHT WITH A BIT MORE ON THE WAY. AM VERY TEMPTED TO HOIST A
FLOOD WATCH FOR THIS AREA AND WILL WAIT FOR THE OOZ NAM BEFORE
MAKING ANY ADJUSTMENTS. AM VERY CONCERNED ABOUT FLOODING FROM
COLLEGE STATION TO HUNTSVILLE TO CORRIGAN.

00Z UPPER AIR ANALYSIS SHOWS A SUBSTANTIAL INCREASE IN 850 MB
MOISTURE WITH 850 DEW POINTS NEAR 15 C AT CRP AND 14 C AT LCH. AN
850 MB TROUGH AXIS EXTENDS FROM WEST CENTRAL OKLAHOMA TO
SOUTHWEST TEXAS. 700 MB TEMPS HAVE ALSO COOLED FROM 13 C THIS
MORNING TO 10-11 C THIS EVENING. AT 300 MB...A SPEED MAX WAS
APPROACHING SOUTH TEXAS AND TONIGHT'S CONVECTION APPEARED TO HAVE
FIRED ON THE NOSE OF THIS SPEED MAX. UPPER LEVEL WINDS ARE ALSO
BROADLY DIVERGENT. 00Z CRP SOUNDING SHOWS A CAPPING INVERSION
STILL IN PLACE BUT THE CAP HAS WEAKENED. 00Z LCH SOUNDING DOES NOT
SHOW MUCH IN THE WAY OF A CAP. CONVECTION FIRING OVER CENTRAL
TEXAS SHOULD TRACK SE AND STAY TO THE SW OF THE HGX CWA OVERNIGHT.

SHORT TERM MODELS HAVE NOT INITIALIZED WELL SO WILL TWEAK FIRST
PERIOD POPS/TEMPS AND LEAVE THE REST OF THE FORECAST AS IS. NEW
ZONES OUT BY 930 PM AND AGAIN ONCE THE WATCH ENDS AT 1000 PM. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      65  78  60  80  57 /  40  30  10  10  10
HOUSTON (IAH)              67  79  63  80  60 /  50  40  10  10  10
GALVESTON (GLS)            70  76  68  79  66 /  50  60  20  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...43
AVIATION/MARINE...40
Hazardous weather outlook, May 9, 6:12 AM CDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
612 AM CDT THU MAY 9 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
612 AM CDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE PRESENCE OF A PASSING SHORTWAVE DISTURBANCE WILL DETERMINE
THE TIMING...LOCATION AND SEVERITY OF RAIN AND STORM ACTIVITY
LATTER TODAY. THE HIGHEST CHANCE FOR SIGNIFICANT WEATHER WILL BE
PRIMARILY FOCUSED ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR
FROM MID-DAY THROUGH THE OVERNIGHT HOURS FRIDAY MORNING. A STRONG
CAPPING INVERSION IS CURRENTLY IN PLACE AND THIS MAY LIMIT TODAY'S
RAIN CHANCES. ALTHOUGH INITIALLY DRIVEN BY A LARGER SCALE IMPULSE...
SMALLER SCALE INFLUENCES WILL LIKELY DICTATE THE WHEN AND WHERE OF
FUTURE DOWNSTREAM THUNDERSTORM DEVELOPMENT. THE MAIN THREATS FROM
ANY THUNDERSTORM ACTIVITY WILL BE DAMAGING DOWNBURST WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS SOUTHEAST TEXAS
FRIDAY THROUGH SATURDAY. THESE DISTURBANCES WILL LIKELY PRODUCE
OCCASIONAL SHOWERS AND THUNDERSTORMS...TIMING AND LOCATION WILL
REMAIN UNCLEAR. A COLD FRONT WILL ALSO PUSH SOUTH ACROSS THE
REGION SATURDAY THAT COULD ALLOW HEAVIER RAIN AND STORMS TO FOCUS
ACROSS THE FORECAST AREA'S MORE CENTRAL AND SOUTHERN COUNTIES.
CURRENT FORECAST STORM TOTAL RAINFALL AMOUNTS FROM OCCANSIONAL
EPISODES OF RAIN...OR SHOWERY WEATHER...AND SCATTERED THUNDERSTORM
ACTIVITY WILL AVERAGE BETWEEN AN AREAWIDE 1 AND 2 INCHES WITH THE
HIGHER TOTALS IN THE 3 TO 5 INCH RANGE WHERE TRAINING OCCURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AWARENESS AND POSSIBLE REPORTS WILL BE NEEDED FROM THIS
AFTERNOON THROUGH SATURDAY.

In the hours before

Local storm report, May 9, 10:45 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     MADISONVILLE            30.95N  95.91W
05/09/2013                   MADISON            TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE COUNTY

0548 PM     HAIL             COLLEGE STATION         30.60N  96.31W
05/09/2013  M1.00 INCH       BRAZOS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL AT DEACON DRIVE AND RIO GRANDE

0548 PM     FLOOD            COLLEGE STATION         30.60N  96.31W
05/09/2013                   BRAZOS             TX   LAW ENFORCEMENT

            LOCALLY A FOOT OF RAIN COVERS THE CORNER OF DEACON
            DRIVE AND RIO GRANDE STREET.

0600 PM     TSTM WND DMG     TRINITY                 30.94N  95.37W
05/09/2013                   TRINITY            TX   LAW ENFORCEMENT

            *** 1 INJ *** ROOF BLOWN OFF HOME AND NUMEROUS TREES
            AND POWER LINES DOWN. MINOR INJURY DUE TO DOWNED POWER
            LINE.

0615 PM     TSTM WND DMG     TRINITY                 30.94N  95.37W
05/09/2013                   TRINITY            TX   LAW ENFORCEMENT

            POWER LINES DOWN IN TRINITY COUNTY

0715 PM     TSTM WND DMG     4 N COLDSPRING          30.65N  95.13W
05/09/2013                   SAN JACINTO        TX   EMERGENCY MNGR

            POWER LINES DAMAGED BY THUNDERSTORM WIND GUSTS.

&&

EVENT NUMBER HGX1300064 HGX1300065 HGX1300068 HGX1300067 HGX1300066
HGX1300069

40
Special weather statement, May 10, 1:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
111 AM CDT FRI MAY 10 2013

TXZ210-100645-
COLORADO TX-
111 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FLATONIA...OR ABOUT 20 MILES WEST
OF WEIMAR...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND WEIMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2979 9672 2996 9657 2991 9654 2985 9646
      2947 9644 2950 9672 2958 9679 2958 9683
      2962 9684 2963 9688
TIME...MOT...LOC 0605Z 268DEG 33KT 2971 9703

40
Special weather statement, May 10, 1:25 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
125 AM CDT FRI MAY 10 2013

TXZ197-210>212-100700-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
125 AM CDT FRI MAY 10 2013

...SPECIAL WEATHER STATEMENT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BRENHAM...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRENHAM AND BELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3027 9611 3023 9611 3021 9617 3015 9616
      3016 9618 3014 9619 3011 9619 3000 9609
      2996 9612 2991 9612 2985 9646 2995 9658
      2996 9657 3013 9665
TIME...MOT...LOC 0621Z 265DEG 28KT 3005 9642

40
Special weather statement, May 10, 1:52 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT FRI MAY 10 2013

TXZ200-213-214-227-237-100730-
FORT BEND TX-CHAMBERS TX-BRAZORIA TX-HARRIS TX-LIBERTY TX-
152 AM CDT FRI MAY 10 2013

...SPECIAL WEATHER STATEMENT...

AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STAFFORD...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUSTON...MISSOURI CITY...CHANNELVIEW...DEER PARK...SUGAR LAND...
CLOVERLEAF...FIRST COLONY...BELLAIRE...SOUTH HOUSTON...PECAN GROVE...
WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...STAFFORD...
HIGHLANDS...TOWN WEST...DAYTON...MEADOWS...HUNTERS CREEK VILLAGE AND
BUNKER HILL VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WAS ALSO DEVELOPING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2987 9473 2973 9503 2975 9506 2977 9504
      2978 9505 2975 9507 2972 9505 2944 9566
      2961 9578 3015 9495
TIME...MOT...LOC 0649Z 233DEG 44KT 2963 9550

40
Special weather statement, May 10, 2:01 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
201 AM CDT FRI MAY 10 2013

TXZ210>212-226-227-100730-
FORT BEND TX-COLORADO TX-AUSTIN TX-WALLER TX-WHARTON TX-
201 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORT BEND...EAST
CENTRAL COLORADO...SOUTHEASTERN AUSTIN...SOUTHWESTERN WALLER AND
NORTH CENTRAL WHARTON COUNTIES UNTIL 230 AM CDT...

AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF EAGLE LAKE...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...EAGLE LAKE...BROOKSHIRE...SAN FELIPE...AND PATTISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2996 9606 2972 9591 2956 9634 2972 9644
TIME...MOT...LOC 0658Z 241DEG 28KT 2969 9631

40
Special weather statement, May 10, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 AM CDT FRI MAY 10 2013

TXZ199-212-213-100800-
HARRIS TX-WALLER TX-MONTGOMERY TX-
221 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 8 MILES SOUTH OF WALLER TO NEAR STAGECOACH...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMBALL...BROOKSHIRE...WALLER...PATTISON AND STAGECOACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3025 9558 2997 9540 2976 9595 2998 9608
TIME...MOT...LOC 0717Z 243DEG 27KT 2994 9590

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:04 PM CDTSevere Thunderstorm WarningHGXMontgomery, Polk, San Jacinto, Walker41 min
May 9, 7:24 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity36 min
May 9, 7:36 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto39 min
May 9, 9:11 PM CDTSpecial Weather StatementHGXGrimes49 min
May 9, 9:21 PM CDTAreal Flood AdvisoryHGXGrimes, Madison, Polk, San Jacinto, Trinity, Walker114 min
May 9, 11:17 PM CDTAreal Flood AdvisoryHGXSan Jacinto, Trinity, Walker58 min
May 10, 1:11 AM CDTSpecial Weather StatementHGXColorado34 min
May 10, 1:25 AM CDTSpecial Weather StatementHGXAustin35 min
May 10, 1:52 AM CDTSpecial Weather StatementHGXHarris38 min
May 10, 1:55 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris35 min
May 10, 2:01 AM CDTSpecial Weather StatementHGXAustin29 min
May 10, 2:31 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty44 min
May 10, 2:44 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Harris, Liberty2 hr
May 10, 2:47 AM CDTSpecial Marine WarningHGX88 min
May 10, 3:13 AM CDTFlash Flood WarningHGXHarris2 hr
May 10, 3:41 AM CDTSpecial Weather StatementHGXChambers34 min
May 10, 4:18 AM CDTFlash Flood WatchHGXFort Bend, Grimes, Harris, Liberty, Montgomery, Polk and 3 more24 hr
May 10, 8:29 AM CDTSpecial Weather StatementHGXAustin31 min
May 10, 8:32 AM CDTSpecial Weather StatementHGXAustin, Waller43 min
May 10, 8:53 AM CDTSevere Thunderstorm WarningHGXAustin, Waller37 min
May 10, 9:01 AM CDTSpecial Weather StatementHGXBrazos44 min
May 10, 9:09 AM CDTSpecial Weather StatementHGXColorado51 min
May 10, 9:18 AM CDTSpecial Weather StatementHGXFort Bend42 min
May 10, 9:34 AM CDTSpecial Weather StatementHGXWharton41 min
May 10, 9:43 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton32 min
May 10, 9:49 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton116 min
May 10, 9:54 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty36 min
May 10, 10:02 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Waller3 hr
May 10, 10:02 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris28 min
May 10, 10:11 AM CDTSpecial Weather StatementHGXWharton49 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend28 min
May 10, 10:38 AM CDTTornado WarningHGXBrazoria, Fort Bend37 min
May 10, 10:55 AM CDTSpecial Marine WarningHGX95 min
May 10, 10:58 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:00 AM CDTSpecial Marine WarningHGX90 min
May 10, 11:05 AM CDTTornado WarningHGXBrazoria, Galveston25 min
May 10, 11:07 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda, Wharton3 hr
May 10, 11:19 AM CDTSpecial Weather StatementHGXBrazoria, Matagorda41 min
May 10, 11:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris50 min
May 10, 11:38 AM CDTSpecial Marine WarningHGX37 min
May 10, 11:43 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:46 AM CDTRiver Flood WarningHGXHarris139 days
May 10, 12:17 PM CDTSpecial Marine WarningHGX58 min
May 10, 1:22 PM CDTSpecial Marine WarningHGX38 min
May 10, 1:30 PM CDTSpecial Marine WarningHGX30 min
May 10, 1:37 PM CDTSpecial Weather StatementHGXChambers23 min
May 10, 2:26 PM CDTSpecial Marine WarningHGX49 min
May 10, 2:29 PM CDTSmall Craft AdvisoryHGX91 min
May 10, 3:18 PM CDTSpecial Marine WarningHGX42 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.